# SDR AALA201902079011

- Difficulty date: February 6, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 71,814 hours, 8,984 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT MANAGEMENT SYSTEM, OPERATIONAL PROGRAM SOFTWARE MALFUNCTIONED.  RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.
